Login
Register
Home
Journals
News
About Us
Contact us
Journal of Numerical Analysis and Applied Mathematics
Journals
>
Electrical and Computer Engineering
,
Mathematics and Statistics
> Journal of Numerical Analysis and Applied Mathematics
All Issues
2017 | Volume 2
No.1 (Jan.)
No.2 (Mar.)
2016 | Volume 1
No.1 (Sep.)
No.2 (Nov.)
Vol.1, No.1, Sep. 2016
Mathematical Modeling in Enhanced Index Tracking with Optimization Model
Lam Weng Siew, Lam Weng Hoe
Abstract
PDF(229K)
Pages: 1-5 Publication Date: Jun. 20, 2016 Views:
2185
Downloads:
1183
Singularity Minimization, Reduction and Penetration
Timothy Sands, Jae Jun Kim, Brij Agrawal
Abstract
PDF(5497K)
HTML
Pages: 6-13 Publication Date: Jul. 27, 2016 Views:
4319
Downloads:
1303
Stochastic Mathematical Model of “Tunnelling” ― Penetration of Particle Through Prohibitive Barrier
Vladimir A. Dobrynskii
Abstract
PDF(1888K)
HTML
Pages: 14-22 Publication Date: Aug. 5, 2016 Views:
3265
Downloads:
593
Simulating and Numerical Solution of Stochastic Differential Systems with Switching Diffusion during the Firing
S. Sarabadan, H. R. Shaahrza
Abstract
PDF(2544K)
HTML
Pages: 23-29 Publication Date: Aug. 25, 2016 Views:
3461
Downloads:
885
ISSN Print:
Pending
ISSN Online:
Pending
Current Issue:
Vol. 2, Issue 2, March
Submit a Manuscript
Join Editorial Board
Join Reviewer Team
About This Journal
All Issues
Open Access
Indexing
Payment Information
Author Guidelines
Review Process
Publication Ethics
Editorial Board
Peer Reviewers
PSF.articleacception@gmail.com
600 ATLANTIC AVE, BOSTON,
MA 02210, USA
+001-6179630233
Journals
Journal Lists
Author Guidelines
Payment Information
Submit a Manuscript
Join us
Join as Editorial Members
Join as Reviewers
Legal
Privacy Notice
Terms of Conditions
Help Center
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 -
American Institute of Science except certain content provided by third parties.